# SDR AWXA200400255

- Difficulty date: March 4, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 56,201 hours, 34,501 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK A 1.5 INCH CRACK WAS FOUND BETWEEN TWO RIVET HOLES ON LOWER EDGE OF NR 3 SLAT WS 321.5.  MAINTENANCE CUT OUT DAMAGE ON LOWER EDGE OF NR 3 SLAT AT WS 321.5; FABRICATED A FILLER & DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 206 PG 216-219.
